兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 49) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Fast propagation for reaction-diffusion cooperative systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 页码: 645-670
Authors:  Xu, WB;  Li, WT;  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:19/0  |  Submitted Time:2018/09/28
Spatial propagation  Reaction-diffusion cooperative systems  Accelerating fronts  
Curved fronts in the Belousov-Zhabotinskii reaction-diffusion systems in R-2 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 264, 期号: 1, 页码: 5758-5801
Authors:  Niu, HT;  Wang, ZC;  Bu, ZH;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:6/0  |  Submitted Time:2018/09/28
Belousov-Zhabotinskii reaction  Traveling waves  Curved fronts  Supersolution and subsolution  Comparison principle  
Boundary estimates in homogenization of systems of elasticity on Lipschitz domains: L-p theory 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 264, 页码: 2737-2760
Authors:  Geng, J;  Geng, J (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:3/0  |  Submitted Time:2018/09/28
The L-p Robin problem for Laplace equations in Lipschitz and (semi-)convex domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 264, 期号: 5, 页码: 1348-1376
Authors:  Yang, SB(杨四辈);  Yang, DC;  Yuan, W;  Yang, DC (reprint author), Beijing Normal Univ, Sch Math Sci, Lab Math & Complex Syst, Minist Educ, Beijing 100875, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:1/0  |  Submitted Time:2018/09/28
(Semi-)convex domain  Lipschitz domain  Laplace equation  Robin problem  Weak reverse Holder inequality  
Well-posedness and attractors for a super-cubic weakly damped wave equation with H-1 source term 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 2, 页码: 8718-8748
Authors:  Liu, CC;  Meng, FJ;  Sun, CY;  Sun, CY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:6/0  |  Submitted Time:2018/09/28
Wave equation  Sup-cubic  Strichartz estimate  Attractor  
The periodic principal eigenvalues with applications to the nonlocal dispersal logistic equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 2, 页码: 934-971
Authors:  Sun, JW;  Li, WT(李万同);  Wang, ZC;  Li, WT (reprint author), Lanzhou Univ, Key Lab Appl Math & Complex Syst, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:128/0  |  Submitted Time:2018/01/19
Positive periodic solution  Stability  Principal eigenvalue  Degeneracy  
Existence and mass concentration of 2D attractive Bose-Einstein condensates with periodic potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 262, 期号: 1-3, 页码: 2684-2704
Authors:  Wang, QX;  Zhao, D(赵敦)
???itemlist.button.customize.love???  |  View/Download:75/0  |  Submitted Time:2017/05/09
Bose-einstein Condensate  Attractive Interaction  Gp Functional  Periodic Potential  Energy Estimate  Mass Concentration  
Uniform regularity estimates in homogenization theory of elliptic systems with lower order terms on the Neumann boundary problem 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 261, 期号: 8, 页码: 4368-4423
Authors:  Xu, Q;  Xu, Q (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:16/0  |  Submitted Time:2017/01/12
Elliptic systems  Homogenization  Uniform regularity estimates  Neumann boundary problem  Convergence rates  
Entire solutions of nonlocal dispersal equations with monostable nonlinearity in space periodic habitats 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 261, 期号: 4, 页码: 2472-2501
Authors:  Li, WT(李万同);  Wang, JB;  Zhang, L;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:70/0  |  Submitted Time:2017/01/12
Nonlocal dispersal  Monostable nonlinearity  Spatially periodic  Continuous dependence  Entire solution  
Traveling wave solutions of Lotka-Volterra competition systems with nonlocal dispersal in periodic habitats 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 260, 期号: 12, 页码: 8590-8637
Authors:  Bao, XX;  Li, WT(李万同);  Shen, WX;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:69/0  |  Submitted Time:2017/01/12
Nonlocal dispersal  Lotka Voltetra competition system  Space periodic habitats  Traveling wave solutions  Existence  Asymptotic stability